# SDR SWIA972010

- Difficulty date: October 4, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 17,705 hours, 15,985 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR CAUTION MESSAGE CAME ON AFTER TAKEOFF.  FOLLOWED QRH PROCEDURES, RETURNED AND LANDED AT PSC.  INSPECTED CARGO DOOR HANDLE IAW MM 52-31-02.  OPS CHECKS GOOD AT THIS TIME.  UNABLE TO DUPLICATE DISCREPANCY.
